# SDR SIMA200714031

- Difficulty date: May 14, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 4,931 hours, 4,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 4,931 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND A NUT PLATE ON THE RIGHT OMEGA BEAM.  REMOVED CORROSION, PERFORMED NDT WITH NO REJECTABLE INDICATIONS.  FABRICATED AND INSTALLED A DOUBLER IAW EMB SRM 53-21-10 AND 53-40-02.  AIRCARFT RETURNED TO SERVICE.
